Facebook Instagram Twitter RSS Feed Back to top

Equivalent conditions of complete convergence for weighted sums of ANA random variables

In: Mathematica Slovaca, vol. 68, no. 6
Haiwu Huang
Detaily:
Rok, strany: 2018, 1495 - 1505
Kľúčové slová:
ANA random variables, complete convergence, weighted sums
O článku:
In this paper, the author investigates the complete convergence for weighted sums of asymptotically negatively associated (ANA) random variables with different distributions, and obtains some equivalent conditions of complete convergence theorem for weighted sums as well as summation of ANA cases. These results generalize and improve the corresponding ones obtained by Baum and Katz (1965), Peligrad and Gut (1999) and Cai (2006), respectively.
Ako citovať:
ISO 690:
Huang, H. 2018. Equivalent conditions of complete convergence for weighted sums of ANA random variables. In Mathematica Slovaca, vol. 68, no.6, pp. 1495-1505. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0197

APA:
Huang, H. (2018). Equivalent conditions of complete convergence for weighted sums of ANA random variables. Mathematica Slovaca, 68(6), 1495-1505. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0197
O vydaní:
Publikované: 3. 12. 2018